Alert archive / Montana / Tornado Warnings in 2010
Tornado Warning 2, NWS Billings, MT
NWS Billings, MT issued this tornado warning at May 26, 2010, 7:56 PM MDT for Custer County, Powder River County, Montana. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2010, 7:56 PM MDT (01:56 UTC)
- Expired
- May 26, 2010, 8:15 PM MDT
- In force
- 19 min
- Issued by
- NWS Billings, MT
- Area
- Storm-based polygon
Counties Custer County, MT, Powder River County, MT
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 5:03 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 1.9 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
611
WFUS55 KBYZ 270156
TORBYZ
MTC017-075-270215-
/O.NEW.KBYZ.TO.W.0002.100527T0156Z-100527T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BILLINGS MT
756 PM MDT WED MAY 26 2010
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CUSTER COUNTY IN SOUTHEAST MONTANA...
NORTHERN POWDER RIVER COUNTY IN SOUTHEAST MONTANA...
* UNTIL 815 PM MDT.
* AT 747 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 7
MILES EAST OF ASHLAND MOVING NORTHEAST AT 30 MPH.
* THIS STORM IS NEAR STACEY AND WILL BE WEST OF VOLBORG AND COALWOOD
BY 815 PM MDT...
* THIS STORM ALSO HAS A HISTORY OF LARGE HAIL UP TO THE SIZE OF
GOLF BALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING
FOR SOUTHEASTERN MONTANA AND NORTH CENTRAL WYOMING.
&&
LAT...LON 4560 10530 4549 10616 4555 10624 4576 10624
4605 10591
TIME...MOT...LOC 0150Z 233DEG 24KT 4571 10600
$$2 follow-up statements
478
WWUS55 KBYZ 270209
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
809 PM MDT WED MAY 26 2010
MTC017-075-270215-
/O.CON.KBYZ.TO.W.0002.000000T0000Z-100527T0215Z/
CUSTER MT-POWDER RIVER MT-
809 PM MDT WED MAY 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM MDT FOR
NORTHWESTERN POWDER RIVER AND SOUTHWESTERN CUSTER COUNTIES...
AT 801 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS STORM WAS LOCATED NEAR STACEY...OR 32 MILES NORTHWEST OF
BROADUS...MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COALWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 4572 10557 4563 10606 4567 10616 4577 10621
4598 10594
TIME...MOT...LOC 0207Z 233DEG 24KT 4578 10587
$$495
WWUS55 KBYZ 270216
SVSBYZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
816 PM MDT WED MAY 26 2010
MTC017-075-270226-
/O.EXP.KBYZ.TO.W.0002.000000T0000Z-100527T0215Z/
CUSTER MT-POWDER RIVER MT-
816 PM MDT WED MAY 26 2010
...THE TORNADO WARNING FOR NORTHWESTERN POWDER RIVER AND SOUTHWESTERN
CUSTER COUNTIES HAS EXPIRED...
THE STORM HAS WEAKENED AND IS NO LONGER CONSIDERED TORNADIC.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...GUSTY
WINDS...HAIL...HEAVY RAIN AND FREQUENT LIGHTNING CAN STILL BE
EXPECTED OVER THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MDT THURSDAY MORNING
FOR SOUTHEASTERN MONTANA AND NORTH CENTRAL WYOMING.
LAT...LON 4572 10557 4563 10606 4567 10616 4577 10621
4598 10594
TIME...MOT...LOC 0209Z 233DEG 24KT 4579 10585
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this tornado warning went out at May 26, 5:18 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, May 26, 5:18 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BILLINGS MT
518 PM MDT WED MAY 26 2010
.SHORT TERM...VALID FOR THU AND FRI...
UPDATED ZONES FOR TORNADO WATCH 224 UNTIL MIDNIGHT. BEST CHANCE
OF SEVERE STILL LOOKS TO BE OVER EASTERN COUNTIES...SOMEWHAT LESS
CHANCE BACK INTO YELLOWSTONE COUNTY WHERE DEWPOINTS LOWER. BT
PREVIOUS DISCUSSION...
BRISK SE BOUNDARY LAYER WINDS HAVE ADVECTED MOISTURE THROUGH THE
DAY INTO OUR SOUTHEAST AND CENTRAL ZONES. DEWPOINTS ARE NOW IN THE
UPPER 40S TO LOWER 50S IN THIS AREA PRODUCING SURFACE BASED CAPE
VALUES OF 1500 TO 2000 J/KG. MID LEVEL CAP IS WEAKENING AND WOULD
EXPECT WE WILL START TO SEE SOME DEEPER CONVECTION AFTER 5 PM THIS
EVENING. A FEW STORMS COULD BE SEVERE DUE TO THE INSTABILITY/CAPE
AND EXCELLENT VERTICAL SHEAR WITH A STRONG SOUTHWEST FLOW OVER THE
SOUTHEASTERLY LOW LEVEL FLOW. HODOGRAPHS SUGGEST POSSIBILITY OF
ROTATION AND TORNADOES WITH STRONGER SUPER CELLS IN THE EAST...BUT
MAIN THREAT WILL BE HEAVY RAIN AND HAIL.
DUE TO HEAVY RAIN POTENTIAL FROM THUNDERSTORMS AND SATURATED GROUND
OVER CUSTER COUNTY...ISSUED FLASH FLOOD WATCH FOR CUSTER COUNTY
THROUGH MIDNIGHT.
MAIN SHORT WAVE ENERGY WILL PASS TO THE NORTH OF OUR AREA LATER
TONIGHT. FRIDAY LOOKS TO BE A LITTLE TRICKY. BUFKIT SOUNDINGS SHOW
SIGNIFICANT CAP TO FORM OVER MUCH OF SOUTHERN MONTANA INTO
NORTHERN WYOMING. AM NOT REAL CONFIDENT WE WILL SEE DEEPER
CONVECTION FORM WITH THIS CAP IN PLACE...BUT IF WE CAN GET SOME
EROSION OF THE CAP LATE FRIDAY DUE TO VIRGA OFF THE MOUNTAINS OR
DECENT COOL POOL FROM A DISTURBANCE...ANY CONVECTION THAT DEVELOPS
WOULD LIKELY TURN SEVERE DUE TO THE INSTABILITY AND LARGE CAPE
VALUES WITH DEEP VERTICAL SHEAR. THEREFORE...WILL CONTINUE CHANCE
POPS IN NW TAPERING TO A LESSER CHANCE IN SE CORNER FRIDAY WITH A
MENTION OF SEVERE POSSIBLE.
FRIDAY NIGHT...UPPER TROUGH TO THE WEST STARTS TO PUSH ACROSS OUR
FORECAST AREA. LOTS OF ENERGY PROGGED TO AFFECT THE WESTERN ZONES
FRIDAY NIGHT WHICH SHOULD HAVE DECENT MOISTURE IN PLACE TO WORK
WITH. KEPT HIGH POPS FOR FRIDAY NIGHT.
AS FOR TEMPS...ANOTHER MILD DAY THURSDAY. FRIDAY WILL BE TURNING A
LITTLE COOLER IN WESTERN ZONES WHILE EASTERN ZONES SEE PREFRONTAL WARMING
INTO THE LOWER AND MID 80S. BT
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
EXTENDED FORECAST APPEARS TO BE IN PRETTY GOOD SHAPE...WITH
WEATHER REMAINING PRETTY UNSETTLED.
AN UPPER LEVEL TROF TRACKING ACROSS THE REGION TO BEGIN THE LONG
TERM PERIOD...AND DOMINATED THE PATTERN THROUGH SUNDAY MORNING.
RAISED POPS FOR SATURDAY...AND HELD HIGHER POPS IN THE EAST
THROUGH SATURDAY NIGHT AS BOTH EC AND GFS SUPPORT GOOD CHANCES FOR
PRECIP. TIMING GETS A BIT OUT OF SHAPE BY SUNDAY...WITH THE EC A
BIT SLOWER TO CLEAR THE NEGATIVELY TILTED TROF. BOTH EC AND GFS
DEVELOP MORE ZONAL FLOW OVER THE REGION THROUGH THE REMAINDER OF
THE EXTENDED WITH SOME WEAK RIDGING. HAVE KEPT LOW POPS INTACT
THROUGH THE BULK OF THE EXTENDED...WITH AT LEAST A SLIGHT CHANCE
FOR SCATTERED PRECIP IN ZONAL FLOW. DID ADD SOME HIGHER POPS FOR
TUESDAY AFTERNOON AS IT APPEARS A BIT STRONGER SHORTWAVE WILL RIDE
THROUGH THE FLOW...BRINGING ANOTHER MORE SIGNIFICANT CHANCE FOR
PRECIPITATION. ANOTHER UPPER TROF IS TAKING SHAPE OFF THE BC COAST
BY WEDNESDAY NIGHT...WITH THE EC AND GFS HAVING DIFFERING TAKES ON
THE PROGRESS. GFS BUILDS A RIDGE OVER WESTERN MONTANA...WHILE TH
EC REINTRODUCES SLIGHT SOUTHWEST FLOW AND STARTS PUMPING PRECIP
INTO THE REGION AGAIN. HAVE MAINTAINED SLIGHT POPS AT THIS TIME.
AS FOR TEMPS...SHOULD SEE A COOL OFF...INTO THE LOW TO MID 50S...WITH
THE PASSAGE OF THE TROF ON SATURDAY. EXPECT TO SEE A GRADUAL
WARMUP THROUGH THE REMAINDER OF THE EXTENDED...WITH HIGHS
GENERALLY IN THE 70S BY WEDNESDAY. GILSTAD
&&
.AVIATION...
VFR CONDITIONS ACROSS THE AREA THIS EVENING WITH THUNDERSTORMS
INCREASING THIS AFTERNOON. ISOLATED SHOWERS AND
THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS...WEST OF KBIL. EAST
OF KBIL...SCATTERED THUNDERSTORMS THIS EVENING. SOME STORMS MAY
BE SEVERE PRODUCING LARGE HAIL AND STRONG WINDS. LEACH.
&&
.PRELIMINARY POINT TEMP/POPS...
THU FRI SAT SUN MON TUE WED
-----------------------------------------------------------
BIL 050/076 051/069 045/053 042/060 044/066 046/070 049/072
42/T 23/T 67/T 53/W 22/T 24/T 33/T
LVM 042/072 046/065 042/051 038/058 038/065 040/066 041/069
33/T 34/T 76/T 43/W 22/T 34/T 33/T
HDN 050/084 051/072 047/066 043/065 044/072 046/075 047/078
42/T 22/T 66/T 63/T 22/T 24/T 33/T
MLS 056/083 057/071 050/056 043/060 043/067 046/071 049/073
52/T 22/T 66/T 53/T 22/T 23/T 33/T
4BQ 055/083 055/086 051/067 043/061 043/071 047/072 047/074
42/T 22/T 46/T 63/T 22/T 23/T 22/T
BHK 052/081 058/082 051/061 043/062 044/067 047/071 048/074
42/T 22/T 56/T 63/T 22/T 23/T 22/T
SHR 048/083 050/078 047/059 040/061 039/068 041/070 042/072
32/T 22/T 57/T 63/T 22/T 23/T 33/T
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...TORNADO WATCH 224 IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONES 29>33-35>38-57-58.
FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONE 32.
WY...TORNADO WATCH 224 IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR
ZONES 98-99.
FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING FOR ZONE 99.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, May 26, 5:24 PM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 524 PM MDT WED MAY 26 2010 MTZ028>042-056>058-063>068-WYZ098-099-272330- SOUTHERN WHEATLAND-MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER- FALLON-NORTHERN STILLWATER-YELLOWSTONE-POWDER RIVER-CARTER- SOUTHERN BIG HORN-EASTERN CARBON-NORTHERN PARK- NORTHERN SWEET GRASS-GOLDEN VALLEY-RED LODGE FOOTHILLS- NORTHERN BIG HORN-SOUTHERN ROSEBUD-JUDITH GAP-PARADISE VALLEY- LIVINGSTON AREA-BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS- CRAZY MOUNTAINS-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 524 PM MDT WED MAY 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EASTERN MONTANA THROUGH TEH EVENING...SOME OF WHICH COULD BECOME SEVERE PRODUCING LARGE HAIL...HEAVY RAIN AND POSSIBLY ISOLATED TORNADOES. SOME STORMS MAY ALSO PRODUCE CONSIDERABLE LIGHTNING. IN CUSTER COUNTY...THE GROUND REMAINS QUITE SATURATED WITH STREAMS RUNNING HIGH FROM RECENT RAINFALL. THUNDERSTORMS WITH HEAVY RAIN ARE LIKELY THIS EVENING OVER THIS AREA AND WILL POSE A THREAT OF FLASH FLOODING DUE TO THE SATURATED CONDITIONS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS DEVELOPING LATE THURSDAY INTO THE EVENING. IF STORMS DO DEVELOP THEY MAY VERY WELL BECOME SEVERE WITH HAIL AND STRONG WINDS. THE THREAT OF SEVERE THUNDERSTORMS WILL CONTINUE FRIDAY...PARTICULARLY IN THE EASTERN COUNTIES OF CUSTER...FALLON...POWDER RIVER AND CARTER. ABOVE NORMAL TEMPERATURES ARE LIKELY BY THURSDAY AND FRIDAY OVER SOUTHEAST MONTANA AND NORTHEAST WYOMING...RESULTING IN AN INCREASE OF SNOW MELT IN THE BIG HORN MOUNTAINS. SNOW MELT RUN OFF MAY COINCIDE WITH HEAVY RAIN EXPECTED OVER THE WEEKEND. THIS MAY CAUSE RIVER AND STREAM LEVELS ACROSS SHERIDAN COUNTY TO RISE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 26, 6:36 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
636 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 9 N BIRNEY 45.45N 106.52W
05/26/2010 E1.25 INCH ROSEBUD MT TRAINED SPOTTER
&&
RYANLSpecial weather statement, May 26, 6:47 PM MDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
647 PM MDT WED MAY 26 2010
MTZ032-036-037-270145-
CARTER MT-CUSTER MT-POWDER RIVER MT-
647 PM MDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POWDER RIVER...
WESTERN CARTER AND SOUTHEASTERN CUSTER COUNTIES UNTIL 745 PM MDT...
AT 642 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 16 MILES EAST OF BROADUS...MOVING NORTH AT 20
MPH.
WIND GUSTS UP TO 50 MPH...HEAVY RAIN AND SMALL HAIL ARE POSSIBLE
WITH THIS STORM.
THIS STORM WILL BE NEAR...
POWDERVILLE AROUND 730 PM MDT.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4593 10508 4580 10463 4531 10479 4539 10506
4546 10545
TIME...MOT...LOC 0046Z 192DEG 17KT 4553 10509
HOOLEYLocal storm report, May 26, 7:43 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
743 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 1 NNW ASHLAND 45.64N 106.32W
05/26/2010 E1.50 INCH ROSEBUD MT CO-OP OBSERVER
&&
RYANLSpecial weather statement, May 26, 7:48 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BILLINGS MT
748 PM MDT WED MAY 26 2010
MTZ037-270245-
CARTER MT-
748 PM MDT WED MAY 26 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CARTER COUNTY UNTIL 845
PM MDT...
AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES NORTH OF ALZADA...OR 46 MILES EAST OF
BROADUS...MOVING NORTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES...WIND GUSTS UP TO 50 MPH AND HEAVY
RAIN CAN BE EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
CAPITOL AROUND 810 PM MDT.
LAT...LON 4503 10497 4559 10475 4562 10408 4544 10403
4504 10404
TIME...MOT...LOC 0147Z 219DEG 49KT 4527 10445
HOOLEYLocal storm report, May 26, 7:51 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
751 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 S ASHLAND 45.58N 106.31W
05/26/2010 E1.75 INCH ROSEBUD MT CO-OP OBSERVER
&&
RYANLLocal storm report, May 26, 7:55 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BILLINGS MT
755 PM MDT WED MAY 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 9 ESE ASHLAND 45.57N 106.14W
05/26/2010 E0.88 INCH POWDER RIVER MT CO-OP OBSERVER
&&
RYANLThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 6:10 PM MDT | Severe Thunderstorm Warning | BYZ | Powder River, Rosebud | 65 min |
| May 26, 6:47 PM MDT | Special Weather Statement | BYZ | Carter | 58 min |
| May 26, 7:19 PM MDT | Severe Thunderstorm Warning | BYZ | Powder River, Rosebud | 56 min |
| May 26, 7:34 PM MDT | Flash Flood Warning | BYZ | Custer, Powder River, Rosebud | 2 hr |
| May 26, 7:48 PM MDT | Special Weather Statement | BYZ | Carter | 57 min |
| May 26, 8:08 PM MDT | Special Weather Statement | BYZ | Custer | 52 min |
| May 26, 8:10 PM MDT | Special Weather Statement | BYZ | Sweet Grass | 65 min |
| May 26, 8:46 PM MDT | Special Weather Statement | BYZ | Powder River | 59 min |
| May 26, 8:57 PM MDT | Tornado Warning | BYZ | Carter | 48 min |
| May 26, 9:09 PM MDT | Special Weather Statement | BYZ | Wheatland | 66 min |
| May 26, 9:21 PM MDT | Special Weather Statement | BYZ | Custer | 54 min |
| May 26, 10:07 PM MDT | Special Weather Statement | BYZ | Golden Valley | 53 min |
| May 26, 10:18 PM MDT | Special Weather Statement | BYZ | Carter | 57 min |
| May 26, 10:48 PM MDT | Severe Thunderstorm Warning | BYZ | Carter | 57 min |
| May 26, 11:06 PM MDT | Special Weather Statement | BYZ | Golden Valley | 54 min |
| May 27, 12:08 AM MDT | Special Weather Statement | BYZ | Golden Valley | 52 min |
| May 27, 1:14 AM MDT | Special Weather Statement | BYZ | Musselshell | 61 min |
Nearby
Tornado Warnings in Montana, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.